Alert archive / New Mexico / High Wind Warnings in 2006
High Wind Warning 41, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this high wind warning at Nov 9, 2006, 4:18 AM MST for Eddy County, New Mexico. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 9, 2006, 4:18 AM MST (11:18 UTC)
- Expired
- Nov 9, 2006, 8:00 PM MST
- In force
- 16 hr
- Issued by
- NWS Midland/Odessa, TX
County Eddy County, NM
The radar
The Holloman AFB radar (KHDX), 183 km from the middle of the area, began a volume at 11:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 11.3 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3818 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 36 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KMAF 091118 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 518 AM CST THU NOV 9 2006 ...STRONG WINDS EXPECTED ACROSS THE GUADALUPE AND DAVIS MOUNTAINS TODAY... .AN UPPER LEVEL STORM SYSTEM WILL MOVE OVER THE AREA TODAY. THIS STORM SYSTEM WILL RESULT IN A STRENGTHENING SURFACE LOW PRESSURE SYSTEM OVER THE TEXAS PANHANDLE AND RESULT IN STRONG WINDS IN THE GUADALUPE AND DAVIS MOUNTAINS TODAY. THESE WINDS ARE EXPECTED TO DECREASE ACROSS BOTH MOUNTAIN RANGES SHORTLY AFTER SUNSET AS THE UPPER LEVEL SYSTEM BEGINS TO MOVE AWAY FROM THE AREA. NMZ027-TXZ258-092200- /O.UPG.KMAF.HW.A.0024.061109T1800Z-061110T0000Z/ /O.NEW.KMAF.HW.W.0041.061109T1118Z-061110T0300Z/ GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...QUEEN...GUADALUPE MOUNTAINS NP... PINE SPRINGS 418 AM MST THU NOV 9 2006 ...HIGH WIND WARNING IN EFFECT UNTIL 8 PM MST THIS EVENING... ...HIGH WIND WATCH NO LONGER IN EFFECT... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 8 PM MST THIS EVENING. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. WEST WINDS OF 30 TO 45 MPH...WITH GUSTS TO 60 MPH...WILL AFFECT THE GUADALUPE MOUNTAINS TODAY. MOTORISTS TRAVELING ALONG U.S. HIGHWAY 62 180 THROUGH GUADALUPE PASS SHOULD BE PREPARED TO EXERCISE EXTREME CAUTION...ESPECIALLY IF DRIVING HIGH PROFILE OR LIGHT WEIGHT VEHICLES. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ TXZ074-092200- /O.NEW.KMAF.HW.W.0041.061109T1118Z-061110T0300Z/ DAVIS/APACHE MOUNTAINS AREA- INCLUDING THE CITY OF...ALPINE 518 AM CST THU NOV 9 2006 ...HIGH WIND WARNING IN EFFECT UNTIL 9 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 9 PM CST THIS EVENING. STRONG WEST WINDS OF 30 TO 45 MPH WITH GUSTS TO AROUND 60 MPH WILL AFFECT THE DAVIS MOUNTAINS TODAY...MAINLY ABOVE 5000 FEET. THESE STRONGER WINDS ARE EXPECTED TO PERSIST TO AROUND SUNSET...OR SHORTLY THEREAFTER BEFORE DIMINISHING. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$
2 follow-up statements
000 WWUS74 KMAF 092110 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 310 PM CST THU NOV 9 2006 ...STRONG WINDS EXPECTED ACROSS THE GUADALUPE MOUNTAINS THIS AFTERNOON AND EVENING... .AN UPPER LEVEL STORM SYSTEM WILL MOVE OVER THE AREA THROUGH TONIGHT. THIS WILL RESULT IN A CONTINUATION OF STRONG WINDS IN THE GUADALUPE MOUNTAINS THROUGH THIS EVENING. THESE WINDS ARE EXPECTED TO DECREASE SHORTLY AFTER SUNSET. TXZ074-092215- /O.CAN.KMAF.HW.W.0041.000000T0000Z-061110T0300Z/ DAVIS/APACHE MOUNTAINS AREA- INCLUDING THE CITY OF...ALPINE 310 PM CST THU NOV 9 2006 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS CANCELLED THE HIGH WIND WARNING. HIGH WINDS ARE NO LONGER EXPECTED ACROSS THE DAVIS AND APACHE MOUNTAINS THIS AFTERNOON...HOWEVER SUSTAINED WINDS OF 15 TO 25 MPH WITH GUSTS NEAR 35 MPH WILL REMAIN POSSIBLE THROUGH THE AFTERNOON. $$ NMZ027-TXZ258-100300- /O.CON.KMAF.HW.W.0041.000000T0000Z-061110T0300Z/ GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...QUEEN...GUADALUPE MOUNTAINS NP... PINE SPRINGS 210 PM MST THU NOV 9 2006 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. WEST WINDS OF 30 TO 45 MPH...WITH GUSTS TO 60 MPH...WILL AFFECT THE GUADALUPE MOUNTAINS TODAY. MOTORISTS TRAVELING ALONG U.S. HIGHWAY 62 180 THROUGH GUADALUPE PASS SHOULD BE PREPARED TO EXERCISE EXTREME CAUTION...ESPECIALLY IF DRIVING HIGH PROFILE OR LIGHT WEIGHT VEHICLES. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$
000 WWUS74 KMAF 100320 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 920 PM CST THU NOV 9 2006 ...HIGH WIND WARNING FOR THE GUADALUPE MOUNTAINS HAS EXPIRED.... .AN UPPER LEVEL DISTURBANCE HAS PASSED NORTHEAST OF THE AREA RESULTING IN DIMINISHED WINDS ACROSS THE GUADALUPE MOUNTAINS. NMZ027-TXZ258-100430- /O.EXP.KMAF.HW.W.0041.000000T0000Z-061110T0300Z/ GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...QUEEN...GUADALUPE MOUNTAINS NP... PINE SPRINGS 820 PM MST THU NOV 9 2006 ...HIGH WIND WARNING HAS EXPIRED... THE HIGH WIND WARNING IS NO LONGER IN EFFECT. WIND SPEEDS HAVE DECREASED TO BELOW WARNING CRITERIA TONIGHT...HOWEVER SUSTAINED SOUTHWEST WINDS OF 25 TO 35 MPH...WITH GUSTS TO 45 MPH CAN STILL BE EXPECTED OVERNIGHT. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this high wind warning went out at Nov 9, 3:51 AM MST, 27 minutes earlier.
Area forecast discussion, Nov 9, 3:51 AM MST, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
451 AM CST THU NOV 9 2006
.SHORT TERM...
DRY AIR FROM THE SURFACE UP THROUGH THE ATMOSPHERIC COLUMN EXISTS
AS IS EVIDENT FROM CURRENT WATER VAPOR IMAGERY...THE 00Z KMAF
SOUNDING...AND THE LACK OF CLOUDS SHOWN ON THE IR IMAGERY. A
500MB TROUGH CURRENTLY SITS OVER THE PAC/NW AND WILL PROPAGATE
EAST SOUTHEAST TOWARDS THE AREA TODAY. AS THE TROUGH NEARS THE
AREA...THE 500MB HEIGHT GRADIENT WILL TIGHTEN...ESPECIALLY OVER
THE GUADALUPE MOUNTAINS AND THE SOUTHEASTERN NEW MEXICO PLAINS.
IN RESPONSE TO THIS...A SURFACE LOW HAS FORMED IN THE TX/OK
PANHANDLE AND WILL MOVE TO THE SOUTHEAST THROUGHOUT THE DAY. THE
MSLP GRADIENT WILL TIGHTEN AS THIS FEATURE APPROACHES THE AREA
FROM THE NORTH. STRONGER WINDS ARE EXPECTED ACROSS THE
SOUTHEASTERN NEW MEXICO PLAINS AND THE GUADALUPE AND DAVIS
MOUNTAINS. WINDS AT 700MB ARE SLIGHTLY HIGHER IN THESE AREAS
(ESPECIALLY OVER THE DAVIS MOUNTAINS) AND 850MB WINDS ARE HIGHER
MAINLY ACROSS THE SOUTHEASTERN NEW MEXICO PLAINS AND THE GUADALUPE
MOUNTAINS. THUS...WILL ISSUE A HIGH WIND WARNING FOR THE
GUADALUPE AND DAVIS MOUNTAINS FOR TODAY. SINCE WINDS AT MOUNT
LOCKE (DAVIS MTNS) ARE ALREADY NEARING HIGH WIND CRITERIA AT
08Z...WILL START THE WARNING WITH ZONE ISSUANCE. IT LOOKS AS
THOUGH WINDS MAY STAY UP A LITTLE LONGER IN THE DAVIS MOUNTAINS
WHERE THE STRONGER MID LEVEL WINDS WILL RESIDE THROUGH 10/00Z...SO
WILL KEEP THE WARNING IN EFFECT UNTIL 10/03Z.
TEMPERATURES WERE A BIT OF A BEAR THIS MORNING GIVEN THE COMBINATION
OF DOWNSLOPING WINDS AND POTENTIAL CIRRUS CLOUD COVER. AFTER MUCH
DELIBERATION OVER THE COOLER 850MB TEMPS...THE WARMING DOWNSLOPE
WINDS...AND THE CLOUD COVER...WENT WITH TEMPERATURES AT OR SLIGHTLY
ABOVE YESTERDAY/S. THE STRENGTH AND DOWNSLOPE NATURE OF THE WINDS
EXPECTED ESPECIALLY ACROSS THE HIGHER TERRAIN AND SOUTHEASTERN NEW
MEXICO I BELIEVE WILL TRUMP THE COOLING IN THE 850MB TEMPS AND WHAT
CLOUD COVER MATERIALIZES. IF THIS PANS OUT...MIDLAND
INTERNATIONAL WILL TIE THE RECORD HIGH TEMPERATURE (86) FOR THIS
DATE.
WITH THE DRY AIR THROUGH THE COLUMN AT THIS TIME AND EXPECTED DRY
AIR THROUGHOUT THE DAY AT LEAST THROUGH THE 400MB LEVEL...EXPECT
DEWPOINTS NOT TO EXCEED THE MID 30S. GFS GRIDDED DATA HAS THE
LOWEST DEWPOINTS AND BEST MIRRORED LAST NIGHTS DEWPOINTS AT KMAF.
DESPITE THIS...THEY ARE STILL A LITTLE ON THE HIGH SIDE SO OPTED TO
GO WITH THE GFS AND THEN LOWER THEM SLIGHTLY FROM THERE.
.LONG TERM...
A SHORTWAVE TROUGH WILL TRANSLATE EAST ACROSS THE CENTRAL PLAINS
FRIDAY AND SEND A COLD FRONT SOUTH INTO THE AREA FRIDAY. ALTHOUGH
THE LATEST DATA INDICATED THE UPPER TROUGH WILL PROBABLY BE A BIT
STRONGER...EXPECT TEMPERATURES TO BE AT OR SLIGHTLY ABOVE NORMAL
FRIDAY AS THE LEADING EDGE OF COOLER AIR WILL MIX OUT. SINCE IT
APPEARS THE INITIAL FRONT AND ASSOCIATED AIRMASS WILL BE SHOVED
FURTHER SOUTH FRIDAY NIGHT AND SATURDAY DUE TO THE STRONGER
SHORTWAVE TROUGH OVER THE PLAINS...HAVE TENDED TEMPS TOWARD THE
COOLER WRF SATURDAY. IN ADDITION...SOME CLOUD COVER WILL KEEP
TEMPERATURES DOWN A LITTLE TOO. THERE WILL ALSO BE THE POSSIBILITY
OF STRONG WINDS IN THE LOWER ELEVATIONS OF THE GUADALUPE MOUNTAINS
FRIDAY NIGHT AS THE SURFACE RIDGE BUILDS INTO THE AREA. FOR
NOW...HAVE RAISED WINDS IN THE GRIDS TO NEAR HIGH WIND CRITERIA AND
WILL MENTION STRONGER WINDS IN THE HWO.
PROGRESSIVE FLOW ALOFT WILL PERSIST THROUGH THE WEEKEND WITH THE
NEXT UPPER TROUGH TRAVERSING THE GREAT BASIN ON SATURDAY. HEIGHT
FALLS AHEAD OF THIS NEXT SYSTEM WILL PROMOTE LEE TROUGHING WHICH
WILL ALLOW TEMPERATURES TO REBOUND SUNDAY. LOWER HEIGHTS/
THICKNESSES WILL PROBABLY OFFSET SOME OF THE WARMING...NOT TO
MENTION SOME MID AND HIGH CLOUDS. THEREFORE...UNDERCUT MEX GUIDANCE
A LITTLE FOR SUNDAY AFTERNOON. WESTERLY WINDS MAY BE OF CONCERN IN
THE GUADALUPE AND DAVIS MOUNTAINS SUNDAY AFTERNOON IN SUBSIDENT
REGION OF PASSING SHORTWAVE TROUGH. WILL LEAVE MENTION OF THIS OUT
OF THE HWO FOR NOW...DUE TO UNCERTAINTY IN TIMING OF MODEL
SOLUTIONS. PASSAGE OF THIS TROUGH BY SUNDAY NIGHT SHOULD ALLOW FOR
ANOTHER FRONTAL PASSAGE AND COOLER TEMPERATURES MONDAY.
TEMPERATURES MAY HAVE TO BE REDUCED FURTHER MONDAY THAN CURRENT
GRIDS PORTEND AS SOME OF A CP AIRMASS MAY BE INTERMINGLED WITH A MP
AIRMASS.
THINK WELL SEE ANOTHER WARMUP ON TUESDAY AND WEDNESDAY AS UPPER
FLOW BEGINS TO AMPLIFY OVER THE CONUS. TEMPERATURES SHOULD BE A GOOD
10 DEGREES ABOVE NORMAL BOTH DAYS IF MODEL SOLUTIONS HOLD UP.
HOWEVER...IT DOES APPEAR A PRETTY COLD AIRMASS WILL BEGIN INTO
SOUTHWESTERN CANADA MONDAY...THEN THE NORTHERN PLAINS ON TUESDAY.
LATEST MODEL DATA INDICATING UPPER FLOW CONTINUING TO AMPLIFY...SO A
GOOD SHOT OF COLD AIR MAY BE IN THE OFFING AS EARLY AS WEDNESDAY.
&&
.FIRE WEATHER...
HAVE OPTED TO ISSUE A RED FLAG WARNING FOR THE SOUTHEASTERN NEW
MEXICO PLAINS...UPPER TRANS PECOS...DAVIS MOUNTAINS AND THE VAN
HORN/HIGHWAY 54 CORRIDOR. IT STILL LOOKS FAIRLY MARGINAL...HOWEVER
GIVEN THE CURRENT OBSERVATIONS AT CARLSBAD AND MOUNT LOCKE (DAVIS
MOUNTAINS) FELT IT WOULD BE BETTER TO GO AHEAD AND ISSUE. CARLSBADS
WINDS HAVE BEEN UP NEAR 20KT FOR MOST OF THE NIGHT AND THEIR RH IS
IN THE UPPER TEENS WHILE WINDS AT MOUNT LOCKE HAVE BEEN IN THE UPPER
20S...GUSTING TO THE MID 40S (MPH). EXPECT THAT A MORNING LULL IN
WINDS IS LIKELY IN THESE LOCATIONS...HOWEVER GIVEN THE CURRENT
OBSERVATIONS WILL ISSUE THE RED FLAG WARNING WITH THE MORNING
FORECAST PACKAGE AND A START TIME OF ROUGHLY 10Z. THE WARNING
WILL EXPIRE AT 10/00Z WHEN TEMPERATURES WILL PROBABLY COOL ENOUGH
AND/OR WINDS DIMINISH ENOUGH TO ALLEVIATE CRITICAL FIRE WEATHER
CONDITIONS. BELIEVE THAT BOTH WIND AND RH CRITERIA WILL BE
REACHED BUT IT IS UNCERTAIN WHETHER THEY WILL BOTH REACH CRITERIA
AT THE SAME TIME. SINCE FUELS HAVE CURED...WOULD RATHER ERR ON THE
SIDE OF CAUTION.
&&
.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX 85 50 72 39 / 0 0 0 0
CARLSBAD NM 88 50 75 38 / 0 0 0 0
DRYDEN TX 92 54 86 45 / 0 0 0 0
FORT STOCKTON TX 91 54 81 43 / 0 0 0 0
GUADALUPE PASS TX 75 51 71 38 / 0 0 0 0
HOBBS NM 87 48 72 36 / 0 0 0 0
MARFA TX 80 42 74 35 / 0 0 0 0
MIDLAND INTL AIRPORT TX 86 51 73 40 / 0 0 0 0
ODESSA TX 87 53 75 41 / 0 0 0 0
WINK TX 93 48 82 41 / 0 0 0 0
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...HIGH WIND WARNING FROM 3 AM EARLY THIS MORNING TO 8 PM MST THIS
EVENING FOR THE FOLLOWING ZONES...GUADALUPE MOUNTAINS OF
EDDY COUNTY.
TX...HIGH WIND WARNING FROM 4 AM CST /3 AM MST/ EARLY THIS MORNING TO
9 PM CST /8 PM MST/ THIS EVENING FOR THE FOLLOWING ZONES...
DAVIS/APACHE MOUNTAINS AREA...GUADALUPE MOUNTAINS.
&&
74/67Hazardous weather outlook, Nov 9, 4:10 AM MST, 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 510 AM CST THU NOV 9 2006 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-101115- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA- PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL- GUADALUPE MOUNTAINS- 510 AM CST THU NOV 9 2006 /410 AM MST THU NOV 9 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...TODAY AND TONIGHT STRONG WINDS WILL AFFECT THE GUADALUPE AND DAVIS MOUNTAINS TODAY. A HIGH WIND WARNING IS IN EFFECT INTO THIS EVENING IN BOTH MOUNTAIN RANGES AS WIND SPEEDS OF 30 TO 45 MPH...WITH GUSTS TO 60 MPH... WILL BE POSSIBLE. WEST WINDS WILL INCREASE ACROSS MUCH OF SOUTHEAST NEW MEXICO AND WEST TEXAS TODAY. WINDY AND DRY CONDITIONS WILL RESULT IN ELEVATED FIRE DANGER AREAWIDE AS FOLIAGE HAS DRIED OUT DUE TO THE LACK OF RECENT RAINFALL AND COOL TEMPERATURES. A RED FLAG WARNING HAS BEEN ISSUED FOR THE SOUTHEAST NEW MEXICO PLAINS...SOUTH ACROSS THE UPPER TRANS PECOS AND INTO THE DAVIS MOUNTAINS WHERE THE LOWEST RELATIVE HUMIDITIES AND STRONGER WINDS ARE EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY STRONG WINDS MAY AGAIN AFFECT THE LOWER ELEVATIONS OF THE GUADALUPE MOUNTAINS FRIDAY NIGHT IN THE WAKE OF A COLD FRONT EXPECTED TO MOVE THROUGH THE AREA FRIDAY AND FRIDAY NIGHT. NORTHEAST WINDS OF 30 TO 40 MPH WILL BE POSSIBLE THROUGH GUADALUPE PASS FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TODAY OR TONIGHT. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 9, 5:59 AM MST | Red Flag Warning | MAF | Loving | 11 hr |
Nearby
High Wind Warnings in New Mexico, 2006High Wind Warnings in Texas, 2006Every high wind warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.